The Harnack inequality for second-order parabolic equations with divergence-free drifts of low regularity

Mihaela Ignatova, Igor Kukavica, Lenya Ryzhik

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We establish the Harnack inequality for advection-diffusion equations with divergence-free drifts by adapting the classical Moser technique to parabolic equations with drifts with regularity lower than the scale invariant spaces.

Original languageEnglish (US)
Pages (from-to)208-226
Number of pages19
JournalCommunications in Partial Differential Equations
Volume41
Issue number2
DOIs
StatePublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Harnack inequality
  • advection-diffusion equations
  • regularity

Fingerprint Dive into the research topics of 'The Harnack inequality for second-order parabolic equations with divergence-free drifts of low regularity'. Together they form a unique fingerprint.

Cite this